Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Struct

Did tinnitus disappear after discontuing accutane?

I know there are some old topics about this subject however I am curious about the following. I have started to have tinnitus (ear ringing) after 3 weeks of accutane. I decided to stop taking the drug. I am scared that it will be permanent. Are there any people who experienced a similar situtuation and did the tinnitus fade away (completely)?

Unfortunately some dermatologists don’t even know it’s a side effect. Here’s a scientific article about a similar situation(luckily this patient got better): https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3227444/

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×